# SDR USAA051319

- Difficulty date: November 2, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- Aircraft time: 51,400 hours, 51,400 cycles
- Engine: Ge CFM56*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 507945264
- Condition: Cracked
- Location: Pax Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CORNER OF MAIN ENTRY DOOR.  FABRICATED AND INSTALLED NEW BRACKET IAW SRM 51-10-02. DEFECT SIZE: .50 INCH.
